Couldn't find what you looking for?

TRY OUR SEARCH!

hey everyone..i need some help...i have been taking roxy thirty mgs for a couple years now and im soooo ready to quit..i only do four or five a day (which one is to many)..i only snort them..i cant go to the dr or anything like that because first of all i have no insurance and plus my family would disown me.i have a couple weeks off from work for xmas and i really want to stop these damn things..does anybody know how long i will have withdrawls from them?  like i said i only do four or five a day..i have some friends that do up to twenty a day and there withdrawls is very very bad..i have went a couple days without them before and i had no energy..didnt feel like doing anything..cold sweats..etc etc..how long will have withdrawls since i only do four or five a day?  also what will be the best thing to take/do while im having withdrawls..somebody plz help and thanks so much

Loading...

Oh wow, been there done that...at those doses (and at a lot higher). IN a hospital and out...on my own sucked the most.

AT THAT DOSE, AT WORST....You will feel tired and maybe crampy for 3-5 days and "blah" for a week or so. For me, day 5 was the turn around time. BUT I was on comparatively high doses of oxycodone, which I took orally.  

Let me say two things. Reaslistically, Assuming that snorting is not somehow increasing the effect on your body, then I'd say you may have psychological symptoms and craving more than physical symptoms. I doubt it would be physical for more than 24-72 hours at those doses.  


Get Immodium b/c you WILL likely get cramps and the runs and Immodium is a huge help. In fact Immodium is like an opiate for the intestines (same receptors) but does not get you high b/c it does not cross the blood brain barrier. 

If you are okay with SOME recreational drugs or drinking, you may find that drinking a few drinks at night will ease some symptoms, or smoking some pot can get you through this. Helps with the nausea. 

Dramamine also helps with nausea but use the kind with "meclizine" b/c it is more effective than diphenhydramate& meclizine also causes Less drowsiness.

You may have increased symptoms of pain, so stock up a bit on ibuprofen or tylenol (but know that as few as 4 extra strength tylenols have been shown to hurt the liver).

This is especially true if you are taking the pills for pain in the first place. But 30 mgs is 6 regular roxy's, btw.

Do not underestimate the value and healing power of hot water. Hot baths, hot tubs (!!!) and even a swimming pool will help with the sweats/chills, depending on which you are feeling and where you live.

Now,  if somehow snorting makes it worse, just so you can prepare for the worst, all the above AND below is what I suggest your friends do next time they are suffering.

If you can,  get a prescription for clonidine (not Klonipin, b/c that is like valium & that's not going to increase your energy). Clonidine is to keep your blood pressure from going up too much, which is the biggest health risk of withdrawal. It is the increased BP that was the worst part for me. It was the cause of the sweats and chills and shaking, and many of the mental components like anxiety and depression etc.

 The  CHALLENGE is to lower your blood pressure  WHILE also increasing your energy. Like caffeine increases your energy and unfortunately also increases BP...once the BP is down in your case, I assume the energy will be your bigggest challenge. 

Potassium rich foods, dark chocolate, cinammon and some other natural things like meditating, all  help lower blood pressure. Get some bananas and dark chocolate as they have naturally high potassium and that helps with BP.

Get some sleeping aids in case you have trouble sleeping. You can get OTC like Unisom or basic benadryl. You may also get some nausea so take dramamine but get the meclizine version b/c it is less drowsy. 

If you run out of energy and are dying for some, you can of course drink caffeine or take vivarin (caffeine pills) or even a "pseudophedrine"  BUT NOTE for that, take the real stuff. You  have to ask the pharmacist for now but you don't need a script at least. 

TO compensate for the reduced ability to produce endorphins, (b/c opiates produce them for us, we stop making our own when we take the pills. That makes us sad and blad and fricking depressed when we get off them), do what you can to feel better. That means getting outside and moving your body, listening to upbeat music and watching comedies to LAUGH, which helps with endorphins. Same goes for sex, so if that's an option, well, help yourself!!

the good news is that our bodies DO learn how to make endorphins again. The bad news is that some say it takes 90 days to relearn it and one article I read said it can take 6 months. At your dose I really believe it'll be maybe 30 days til you feel like yourself again. Maybe less. Once you get through the intestinal issues, I think it'll be an energy thing for you for maybe a week or two and you can take those pseudopheds or diet pills (over the counter with guarana in them) and you'll get through this.

After you get through this initial phase, if you find you miss them, DO something about it. Meaning, go to some NA meetings b/c you will know you are addicted.

I am a mother of 4 kids and teach at college.  I'm also a pain patient and had a bad back injury over 10 years ago in a car accident.  And I am also dependent on these things. But until there is a cure for my pain, I don't have many options.  I would like NOT to be dependent on these..so I wish you success.

Let me know how it goes if you can...
Reply

Loading...

I was in the exact same postion..same amount and everything. I fasted & prayed for an entire 12 hours one day and about a week later, started losing my desire wasn't getting sick etc..and now I'm delivered. ***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...

Oh one more thing..do not fear anyone finding out! You will be surprised how supportive and understanding ppl are when yr trying to get better!!
Reply

Loading...